Open Access
Translator Disclaimer
Winter 2003 Commutativity Modulo Radical and Spectra in L. M. C. - Algebras
A. K. Gaur
Missouri J. Math. Sci. 15(1): 48-54 (Winter 2003). DOI: 10.35834/2003/1501048

Abstract

A locally multiplicative convex algebra $E$ is commutative modulo the radical $R(E)$ if and only if the left joint spectrum of a finite set of elements is contained in the right joint spectrum of these elements.

Citation

Download Citation

A. K. Gaur. "Commutativity Modulo Radical and Spectra in L. M. C. - Algebras." Missouri J. Math. Sci. 15 (1) 48 - 54, Winter 2003. https://doi.org/10.35834/2003/1501048

Information

Published: Winter 2003
First available in Project Euclid: 31 August 2019

zbMATH: 1039.46038
MathSciNet: MR1959069
Digital Object Identifier: 10.35834/2003/1501048

Rights: Copyright © 2003 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.15 • No. 1 • Winter 2003
Back to Top